# SDR CALA9701695

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 AND .0937 INCH CRACK AT FASTENER OF NR 6 SLAT SKIN UPPER LEADING EDGE, IN FORWARD ROW OF FASTENERS 50 FROM INBOARD END.  THE FASTENERS WERE REMOVED, THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-50-3, FIGURE 1.
